MathSciNet Relay Station
MathSciNet bibliographic data
MR2428750 (2009f:34192) 34K20 (34D23 34K45)
Ahmad, Shair; Stamova, Ivanka M. Global exponential stability for impulsive cellular neural networks with time-varying delays. Nonlinear Anal. 69 (2008), no. 3, 786–795.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement